# SDR CALA9700842

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 373
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN AFT SIDE INBOARD UPPER CORNER ANGLE AT RT WING STA XW 373.  A REPLACEMENT SPLICE WAS FABRICATED AND INSTALLED IAW SRM 51-31-01, 51-10-00, AND 57-22-01.
